MathSciNet Relay Station
MathSciNet bibliographic data
MR2031858 17B20 (20F55 52B12)
Fomin, Sergey; Zelevinsky, Andrei $Y$-systems and generalized associahedra. Ann. of Math. (2) 158 (2003), no. 3, 977–1018.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement